MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404131
Medical Device Problem Codes Mechanical Problem (1384); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence.A surgical procedure was performed to fully replace the aus.It was determined that the recurring urinary incontinence was associated with the device length selected and device fatigue over time.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product implanted at the time of the event: model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 0155229013.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 101371005.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50856295
Report Number2124215-2026-50446
Device Sequence Number13250148
Product Code EZY
UDI-Device Identifier00878953003092
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/26/2017
Device Model Number72404131
Device Catalogue Number72404131
Device Lot Number0154483014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured10/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale